Skip to Content

Tradjenta - Does it cause leg cramps?

Responses (2)

Anonymous 18 Sep 2013

It is known to cause back pain and myalgia ... so I assume it could cause leg cramps. If the cramps are severe please let your doctor know.

Musculoskeletal side effects have included arthralgia, back pain and myalgia. Side effects reported when linagliptin (the active ingredient contained in Tradjenta) was used in combination with glimepiride and metformin include pain in extremities.

http://www.drugs.com/sfx/tradjenta-side-effects.html

Elaine-W 5 Sep 2014

I just started using it and noticed foot & leg cramps almost immediately. This has never been a problem for me, so I suspect that it might indeed be a side effect.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions